# SDR ASAA2014010912375

- Difficulty date: January 9, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 26,363 hours, 7,842 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENGINE LONG TERM FAULT 77-21181, N2 SIGNAL IS OUT OF RANGE.  ACFT GROUNDED.
